# SDR ASAA2020021823188

- Difficulty date: February 12, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,410 hours, 8,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2502
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 38,633 hours, 16,672 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK ILLUNATES ON RECALL & EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE. REF B737-800 FIM 21-62 TASK 801. BIT AND PREV FLIGHT SHOW RIGHT PACK TCV FAULT. FAULT RESETS ON VERIFY. REMOVED & REPLACED RIGHT TEMP CONTROL VALVE. OPS CHECK GOOD REF B737-800 AMM 21-51-10.
